American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Edgar E. Enochs and Alina Iacob. Gorenstein injective covers and envelopes over noetherian rings. Proc. Amer. Math. Soc. 143 (2015) 5-12.
Abstract, references, and article information   
View Article: PDF

[2] Lars Winther Christensen and David A. Jorgensen. Tate (co)homology via pinched complexes. Trans. Amer. Math. Soc. 366 (2014) 667-689.
Abstract, references, and article information   
View Article: PDF

[3] Nan Gao. Recollements of Gorenstein derived categories. Proc. Amer. Math. Soc. 140 (2012) 147-152. MR 2833526.
Abstract, references, and article information   
View Article: PDF

[4] Xiao-Wu Chen. Algebras with radical square zero are either self-injective or CM-free. Proc. Amer. Math. Soc. 140 (2012) 93-98. MR 2833520.
Abstract, references, and article information   
View Article: PDF

[5] William M. Singer. Steenrod Operations in the Eilenberg-Moore spectral sequence. Math. Surveys Monogr. 129 (2006) 141-148.
Book volume table of contents   
View Article: PDF

[6] William M. Singer. Bialgebra actions on the cohomology of algebras. Math. Surveys Monogr. 129 (2006) 75-94.
Book volume table of contents   
View Article: PDF

[7] William M. Singer. Conventions. Math. Surveys Monogr. 129 (2006) 1-48.
Book volume table of contents   
View Article: PDF

[8] William M. Singer. The spectral sequence of a bisimplicial coalgebra. Math. Surveys Monogr. 129 (2006) 49-73.
Book volume table of contents   
View Article: PDF

[9] William M. Singer. Steenrod operations in the change-of-rings spectral sequence. Math. Surveys Monogr. 129 (2006) 113-129.
Book volume table of contents   
View Article: PDF

[10] William M. Singer. Extensions of Hopf algebras. Math. Surveys Monogr. 129 (2006) 95-111.
Book volume table of contents   
View Article: PDF

[11] William M. Singer. Steenrod Squares in Spectral Sequences. Math. Surveys Monogr. 129 (2006) MR MR2245560.
Book volume table of contents   

[12] William M. Singer. The Eilenberg-Moore spectral sequence. Math. Surveys Monogr. 129 (2006) 131-140.
Book volume table of contents   
View Article: PDF

[13] A. Yu. Pirkovskii. Arens-Michael enveloping algebras and analytic smash products. Proc. Amer. Math. Soc. 134 (2006) 2621-2631. MR 2213741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Oana Veliche. Gorenstein projective dimension for complexes. Trans. Amer. Math. Soc. 358 (2006) 1257-1283. MR 2187653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Teimuraz Pirashvili. André-Quillen homology via functor homology. Proc. Amer. Math. Soc. 131 (2003) 1687-1694. MR 1955254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rüdiger Göbel and Saharon Shelah. Cotorsion theories and splitters. Trans. Amer. Math. Soc. 352 (2000) 5357-5379. MR 1661246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Karin Erdmann and Otto Kerner. On the stable module category of a self-injective algebra. Trans. Amer. Math. Soc. 352 (2000) 2389-2405. MR 1487612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Gerstenhaber and S. D. Schack. On the deformation of algebra morphisms and diagrams . Trans. Amer. Math. Soc. 279 (1983) 1-50. MR 704600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David A. Edwards and Harold M. Hastings. On topological methods in homological algebra . Proc. Amer. Math. Soc. 59 (1976) 389-393. MR 0424906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. B. Warfield Jr.. Classification theorems for $p$-groups and modules over a discrete valuation ring. Bull. Amer. Math. Soc. 78 (1972) 88-92. MR 0291284.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia